# SDR FDEA201203120882

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (WING SIDE) OTBD FLAP OTBD HINGE LOWER MOUNT OTBD HOLE FOUND CORRODED.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09, REV 72 . EXISTING HOLE DIA 0.585", FINAL HOLE DIA. 0.598", MAX ALLOWABLE HOLE DIA.0.584" REPAIR CARRIED OUT IAW STEP 3 OF EA 1-5750-150447 PART 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
